# SDR C77A20150714002

- Difficulty date: July 14, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Part time: 21,421 hours, 12,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE FWD SERVICE DOOR CUT OUT LOWER BEAM PN 170-03719-005 TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN TWO LOCATIONS.  THE DAMAGE CONSISTS OF THE FOLLOWING APPROX DIMENSIONS.  .50 INCH X .40 INCH TO A MAXIMUM DEPTH OF .085 INCH DEEP & 2.20 INCHES X 1.10 INCHES TO A MAXIMUM DEPTH OF .025 INCH DEEP.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM PN 170-03719-005 WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-197 UNDER WO 1933032.
